| Model Number |
LOW PROFILE SCREW, 2.0 X 14MM, CORTICAL |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 01/09/2024, it was reported by a facility representative via e-mail that an ar-18720-14 cortical screw was stripped.This occurred on 11/27/2023.No additional information was provided, and additional information has been asked.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The most likely cause of the reported failure is user error misalignment the insertion and/or excessive force during insertion.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.